| Model Number |
N/A |
| Medical Device Problem Codes |
Poor Quality Image (1408); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
The customer reported having image issues with their probe.Verified current software version is installed.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the sr8 was visually inspected upon receipt and was found to be in good condition.The report of having image issues with the probe is unconfirmed.Test images were performed on this unit and the images appeared to be normal for this unit.The root cause of the reported failure is inconclusive as the reported issue could not be reproduced during evaluation.H3 other text : evaluation findings are in section h11.
Event or Problem Description